Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Lenhard L Ng    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. L. Ng, A topological introduction to knot contact homology, in Contact and Symplectic Topology, edited by F. Bourgeois, V. Colin, and A. Stipsicz (2014), ISBN 978-3-319-02035-8 [arXiv:1210.4803], [doi]
  2. L. Ng and D. Rutherford, Satellites of Legendrian knots and representations of the Chekanov-Eliashberg algebra, Algebraic & Geometric Topology, vol. 13 no. 5 (2013), pp. 3047–3097 [arXiv:1206.2259], [doi]
  3. W. Chongchitmate and L. Ng, An atlas of Legendrian knots, Experimental Mathematics, vol. 22 no. 1 (2013), pp. 26-37 [arXiv:1010.3997], [doi]
  4. J. Etnyre, L. Ng, and V. Vertesi, Legendrian and transverse twist knots, Journal of the European Mathematical Society, vol. 15 no. 3 (2013), pp. 451-512 [arXiv:1002.2400], [doi]
  5. T. Ekholm, J. Etnyre, L. Ng, and M. Sullivan, Filtrations on the knot contact homology of transverse knots, Mathematische Annalen, vol. 355 no. 4 (2013), pp. 1561-1691 [arXiv:1010.0450], [doi]
  6. T. Ekholm, J. Etnyre, L. Ng, and M. Sullivan, Knot contact homology, Geometry & Topology, vol. 17 (2013), pp. 975-1112 [arXiv:1109.1542], [doi]
  7. L. Ng, On arc index and maximal Thurston-Bennequin number, Journal of Knot Theory and Its Ramifications, vol. 21 no. 4 (2012) [arXiv:math/0612356], [doi]
  8. L. Ng, Combinatorial knot contact homology and transverse knots, Advances in Mathematics, vol. 227 no. 6 (2011), pp. 2189-2219 [arXiv:1010.0451], [doi]
  9. T. Khandhawit and L. Ng, A family of transversely nonsimple knots, Algebraic and Geometric Topology, vol. 10 no. 1 (2010), pp. 293-314 [arXiv:0806.1887], [doi]
  10. L. Ng, Rational Symplectic Field Theory for Legendrian knots, Inventiones mathematicae, vol. 182 no. 3 (2010), pp. 451-512 [arXiv:0806.4598], [doi]
  11. L. Ng and D. Thurston, Grid diagrams, braids, and contact geometry, in Proceedings of Gökova Geometry-Topology Conference 2008 (2009), pp. 120-136 (refereed proceedings.) [arXiv:0812.3665]
  12. L. Ng, Framed knot contact homology, Duke Mathematical Journal, vol. 141 no. 2 (2008), pp. 365-406 [math.GT/0407071], [doi]
  13. L. Ng, A skein approach to Bennequin type inequalities, International Mathematics Research Notices, vol. 2008 (2008) (Art. ID rnn116, 18 pp.) [0709.2141], [doi]
  14. L. Ng, P. Ozsvath, and D. Thurston, Transverse knots distinguished by knot Floer homology, Journal of Symplectic Geometry, vol. 6 no. 4 (2008), pp. 461-490 [math.GT/0703446]
  15. L. Ng, Conormal bundles, contact homology, and knot invariants, in The interaction of finite type and Gromov–Witten invariants at the Banff International Research Station (2003), Geometry & Topology Monographs, vol. 8 (2006), pp. 129-144 [math.GT/0412330], [doi]
  16. L. Ng and J. Sabloff, The correspondence between augmentations and rulings for Legendrian knots, Pacific J. Math., vol. 224 no. 1 (2006), pp. 141-150 [math.SG/0503168], [doi]
  17. L. Ng, Plane curves and contact geometry, in Proceedings of 12th Gokova Geometry–Topology Conference (2006), pp. 162-171 [math.GT/0503162]
  18. L. Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology, Algebraic & Geometric Topology, vol. 5 (2005), pp. 1637-1653 [math.GT/0508649], [doi]
  19. L. Ng and L. Traynor, Legendrian solid-torus links, Journal of Symplectic Geometry, vol. 2 no. 3 (2005), pp. 411-443 [math.SG/0407068]
  20. L. Ng, Knot and braid invariants from contact homology II, Geom. Topol., vol. 9 (2005), pp. 1603-1637 [math.GT/0303343], [doi]
  21. L. Ng, Knot and braid invariants from contact homology I, Geom. Topol., vol. 9 (2005), pp. 247-297 [math.GT/0302099], [doi]
  22. J. Etnyre and L. Ng, Problems in low dimensional contact geometry, in Topology and Geometry of Manifolds, Proc. Sympos. Pure Math., vol. 71 (2003), pp. 337–357
  23. L. Ng, Computable Legendrian invariants, Topology, vol. 42 no. 1 (2003), pp. 55-82 [math.GT/0011265], [doi]
  24. J. Etnyre, L. Ng, and J. Sabloff, Invariants of Legendrian links and coherent orientations, J. Symplectic Geom., vol. 1 no. 2 (2002), pp. 321–367 [math.SG/0101145]
  25. L. Ng, Maximal Thurston–Bennequin number of two-bridge links, Algebr. Geom. Topol., vol. 1 (2001), pp. 427-434 [math.GT/0008242], [doi]
  26. K. Kedlaya and L. Ng, The rook on the half-chessboard, or how not to diagonalize a matrix, Amer. Math. Monthly, vol. 105 no. 9 (1998), pp. 819–824
  27. L. Ng, Hamiltonian decomposition of lexicographic products of digraphs, J. Combin. Theory Ser. B 73 no. 2 (1998), pp. 119–129 [doi]
  28. L. Ng, Hamiltonian decomposition of complete regular multipartite digraphs, Discrete Math., vol. 177 no. 1-3 (1997), pp. 279-285 [doi]
  29. L. Ng & M. Schultz, k-ordered hamiltonian graphs, J. Graph Theory, vol. 24 no. 1 (1997), pp. 45-57 [doi]

Papers Accepted

  1. R. Lipshitz, L. Ng, and S. Sarkar, On transverse invariants from Khovanov homology, Quantum Topology (2013/03/26) [arXiv:1303.6371]

Papers Submitted

  1. T. Ekholm and L. Ng, Legendrian contact homology in the boundary of a subcritical Weinstein 4-manifold (2013) [arXiv:1307.8436]
  2. M. Aganagic, T. Ekholm, L. Ng, and C. Vafa, Topological strings, D-model, and knot contact homology (2013) [arXiv:1304.5778]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320